Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: clomipramine insomnia - does it ever go away? SLS

Posted by TriedEveryMedication on January 26, 2023, at 19:34:33

In reply to Re: clomipramine insomnia - does it ever go away? TriedEveryMedication, posted by SLS on January 26, 2023, at 19:17:32

> Hi.
>
> Another pet peeve of mine about doctors...
>
> Too many doctors don't prepare you for the side effects that are likely to appear and how they would be handled.
>
> Did your doctor describe to you what are the most common and the most dangerous side effects of clomipramine? If not, would it have helped if your doctor told you to expect insomnia as a possible side effect, and how it would be handled?
>
> Of course, this argues in favor of having an experienced doctor manage your treatment.
>
>
> - Scott


Well, no - he told me it would be sedating. I've had experience with other TCAs so I thought I knew what the side effects might be (dry mouth, constipation etc). I should have known - many of the drugs that are sedating for most people don't sedate me at all. Like Mirtazapine - keeps me awake.

I can tolerate most side effects. Insomnia wrecks me though. And I can't really do any thing about it because things like Z-drugs make my depression far far worse so I have to avoid those.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TriedEveryMedication thread:1121637
URL: http://www.dr-bob.org/babble/20230117/msgs/1121659.html